# SDR AALA202402198121

- Difficulty date: February 17, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 73,514 hours, 28,288 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: COCKPIT DOOR WOULD NOT OPEN IN FLIGHT WITHOUT EXCESSIVE PRESSUREFROM CABIN SIDE OF DOOR WHILE CYCLING UNLOCK SWITCH. BOLTS APPEAR OPEN. REPEAT. CLEANED AND LUBRICATED UPPER, MIDDLE, AND LOWER LATCH MECHANISMS.
